Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the extension of a vector function so as to preserve a Lipschitz condition


Author: F. A. Valentine
Journal: Bull. Amer. Math. Soc. 49 (1943), 100-108
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 837--842
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 160--164
MathSciNet review: 0008251
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07859-7